Top
20
Doctor insights on: Is 500mg Of Amoxicillin A Lot

Share
1

1
Is it normal for amoxicillin 500mg to make me sweat a lot?

Is it normal for amoxicillin 500mg to make me sweat a lot?

Likely unrelated: It is likely unrelated. Based on your brief story, it is likely that you just recover from having a fever that you sweat a lot. Amoxicillin is used to treat infection. By treating your infection, your fever improves and you sweat to cool your body temperature down. The medication itself does not cause you to sweat.

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


3

3
I was prescribed Amoxicillin 500mg 3 times a day for 7 days for a gum infection. Can I just take it 2 times a day instead? I think 3 times a lot.

I was prescribed Amoxicillin 500mg 3 times a day for 7 days for a gum infection. Can I just take it 2 times a day instead? I think 3 times a lot.

Take as prescribed: Generally amoxicillin is taken 3 times a day and taking it twice a day can create resistant bacteria in your body and make it more difficult for your body to get rid of infections. Unless you are having bad side effects on the antibiotic I would try to take it 3 times a day. Good luck

See 1 more doctor answer
4

4
Been taking amoxicillin for 3 days (upp. Respitory infec.) Today I've been coughing horribly, puking lots of mucus. Could meds not be working?

Been taking amoxicillin for 3 days (upp. Respitory infec.) Today I've been coughing horribly, puking lots of mucus. Could meds not be working?

Depends: If you have a viral infection amoxicillin would not have any effect. You can get tested at your PCP office or urgent care for flu virus with a rapid test and in case that it is positive stop the antibiotics.

5

5
I've had acne moderately since 15. It cleared up 95% by 25. I was put on a large dose of amoxicillin and have been getting a lot of acne every since.

I've had acne moderately since 15. It cleared up 95% by 25. I was put on a large dose of amoxicillin and have been getting a lot of acne every since.

Instead try...: Topical benzoyl peroxide plus topical clindamycin. Amoxicillin isn't everybody's favorite drug for acne, or long-term maintenance for anything I know. If the topical regimen I've mentioned isn't perfect for you, systemic tetracycline, perhaps 500 2x/day might work. All acne is easy to manage today.

6

6
Dentist prescribed me 1500mg o amoxicillin a day for a "possible infection", seems like a lot considering my size. 5'2 115lbs, is it safe?

Dentist prescribed me 1500mg o amoxicillin a day for a "possible infection", seems like a lot considering my size. 5'2 115lbs, is it safe?

Amoxicillin: The dose of amoxyl for a young adult like you is 250-500 mg three times per day. So, a total daily dose of 1500 mg is OK. If you have taken one time dose of 1500 mg, that is OK too (one time only). You may continue at 500 mg three times per day

See 2 more doctor answers
8

8
" I have a lot of dry burps and I don't know what to do? " the only thing thing I have take is prevpac (lansoprazole amoxicillin and clarithromycin)

" I have a lot of dry burps and I don't know what to do? " the only thing thing I have take is prevpac (lansoprazole amoxicillin and clarithromycin)

Stomach acid: Burping may be an indication of incomplete digestion, due to lack of stomach acid. Try 2 table spoons of Apple cider vinegar with 8 oz water before meals.

9

9
Hello! I took amoxicillin (500mgX2) for 10 days for an ulcer and there are a lot of mucus in my stool. And this mucus thing is worrying me. Please help?

Hello! I took amoxicillin (500mgX2) for 10 days for an ulcer and there are a lot of mucus in my stool. And this mucus thing is worrying me. Please help?

Mucus in stool: Amoxicillin by itself is not used to treat stomach ulcers. All antibiotics can lead to diarrhea which may be manifest by mucus. Go back to your prescribing physician if this persists. May need testing for C difficile colitis.

10

10
I am on Amoxicillin and this is my third day. My urine is very yellow and comes in very less quantity although I've been drinking lots of fluids. I get a little burning sensation while urinating and my back also hurts. What should I do?

I am on Amoxicillin and this is my third day. My urine is very yellow and comes in very less quantity although I've been drinking lots of fluids. I get a little burning sensation while urinating and my back also hurts. What should I do?

Should've improved..: Pain from a uti, when the right antibiotic is used, will improve within a day. Since it hasn't, don't suffer - call your doctor immediately and get re-evaluated since a UTI can become complicated and infect the kidneys (a pyelonephritis) or else a kidney stone blockage be occuring. These conditions are sometimes associated with lower back pain on the affected side.

See 2 more doctor answers
11

11
My daughter was prescribed amoxicillin 400ml/5ml 12ml/twice daily for an ear infection. She weighs 47 lbs, is this a lot for her weight?

My daughter was prescribed amoxicillin 400ml/5ml 12ml/twice daily for an ear infection. She weighs 47 lbs, is this a lot for her weight?

May be: If the medicine says 400 mg/5ml, you may want to call and check with your daughter's doctor or pharmacist to confirm the amount she is supposed to take. Hope she feels better soon!

See 2 more doctor answers
12

12
My brother is taking amoxicillin for a sinus infection. He is shivering a lot and feeling weakness and dehydration. Why? How can I prevent this?

My brother is taking amoxicillin for a sinus infection. He is shivering a lot and feeling weakness and dehydration. Why? How can I prevent this?

Go back to MD: I don't know how long your brother has been on antibiotics and how old, but if after a full 24 hours on the antibiotics and 48 at the most, if he is not better, you have to consider resistance to that antibiotics and for a penicillin, it is high. For sinus infection to be causing what seems like fever and chills and picture of sepsis it seems bad, so go back to your doctor please.

15

15
I have been taking amoxicillin for 2 days now for a kidney infection. I am taking it three times per day and have now completed 9 doses. I am still in a lot of pain. Will this still subside on its own? I am on a 10 day treatment and also taking Tylenol to

I have been taking amoxicillin for 2 days now for a kidney infection. I am taking it three times per day and have now completed 9 doses. I am still in a lot of pain. Will this still subside on its own? I am on a 10 day treatment and also taking Tylenol to

If antibiotic: Prescribed to you after the urine culture and the bacteria sensitive to it according to the test result then you are on the right track. Keep taking the antibiotic. All your doctor need to do to prescribe you perhaps a stronger pain medication. Call your doctor. I hope this helps. If you have more questions contact me on my Virtual Practice at www. Healthtap. Com/dryetimyan

17

17
I'm on a second round of amoxicillin for a suspected ongoing sinus infection. I have lots of pain and pressure in temples. I'm worried that ongoing use of amox will cause temporal arteritis?

I'm on a second round of amoxicillin for a suspected ongoing sinus infection. I have lots of pain and pressure in temples. I'm worried that ongoing use of amox will cause temporal arteritis?

Not likely: I am not aware of any association between temporal arteritis and sinus infection - your pain is more likely related to your sinus condition IF you have not responded to therapy you may need further evaluation

See 5 more doctor answers
18

18
I read a lot of scary stories about prevpac (lansoprazole amoxicillin and clarithromycin) treatment for h.Pylori online. Should I be worried about taking these pills? I don't know what to do.

I read a lot of scary stories about prevpac (lansoprazole amoxicillin and clarithromycin) treatment for h.Pylori online. Should I be worried about taking these pills? I don't know what to do.

Take it: If you have been prescribed prevpac, (lansoprazole amoxicillin and clarithromycin) my advice is to call your doctor to discuss your specific concerns, and then take it. Not treating h. Pylori with the Prevpac (lansoprazole amoxicillin and clarithromycin) can lead to future ulcers, perforations, and ultimately cancer in the more distant future. The benefits of the medicine generally outweight the rare side effects.

19

19
Had endo. Ablation 2 weeks ago, have lots of gross stuff floating in urine, pcp said UTI gave amoxicillin and clindamycin for skin, how long to work?

Had endo. Ablation 2 weeks ago, have lots of gross stuff floating in urine, pcp said UTI gave amoxicillin and clindamycin for skin, how long to work?

24-48 hours: If there is a uti, antibiotics will take effect within 24-48 hours but be sure to complete taking all the pills given so that the infection is completely treated. Drinking a lot of water and taking cranberry extract will also help clear a UTI more quickly.

20

20
My 7mth old is having diarreah. This morning there was pink mucus in it (not a lot).He just stopped taking amoxicillin 3 days ago for an ear infection?

Call Pediatrician: There is a possibility of developing clostridium dificile toxin a or b diarrhea due to the antibiotic. Try to give him some probiotics to replenish the normal intestinal flora or bacteria, keep him well hydrated, may supplement his intake of multivitamins too. If diarrhea is moderate to severe will require tests for c. Dificile and tx. For it with Flagyl by mouth. Notify his pediatrician

Dr. Philip Miller
1,136 Doctors shared insights

Amoxil (Definition)

Amoxil is a third generation penicillin which is a kind of penincillin type drug (anti-bacterial ...Read more